MAUDE Adverse Event Report: SAMSUNG ELECTRONICS CO., LTD. GC85; DIGITIAL DIAGNOSTIC X-RAY SYSTEM

SAMSUNG ELECTRONICS CO., LTD. GC85; DIGITIAL DIAGNOSTIC X-RAY SYSTEM
Model Number GC85A
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The ct technician received static shock when pressing a button on the right side stand control panel for the system.
 
Additional Manufacturer Narrative
No injury was reported by the employee.We have investigated the issue and measured resistance to be in the acceptable range.No shocks were reported on the system by other x-ray techs after this initial one.We will continue working to determine the root cause of the issue and working on implementing corrective measures to mitigate the risk.Any additional information received on this incident will be reported in a follow-up mdr.

Brand Name
GC85
Common Device Name
DIGITIAL DIAGNOSTIC X-RAY SYSTEM
Manufacturer (Section D)
SAMSUNG ELECTRONICS CO., LTD.
129, samsung-ro
yeongtong-gu
suwon-si, gyeonggi-do 16677
KS  16677
MDR Report Key21545159
Report Number3004938766-2025-00009
Device Sequence Number7688120
Product Code KPR
UDI-Device Identifier08806088565231
UDI-Public08806088565231
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberGC85A
Was Device Available for Evaluation? No
Device Age8 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown